RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Iskovskikh Vasilii Alekseevich
(1939–2009)

Statistics Math-Net.Ru
Total publications: 48 (38)
in MathSciNet: 67 (58)
in zbMATH: 63 (53)
in Web of Science: 24 (15)
in Scopus: 15 (15)
Cited articles: 36
Citations in Math-Net.Ru: 557
Presentations: 6

Number of views:
This page:4196
Abstract pages:16896
Full texts:6998
References:680
Iskovskikh Vasilii Alekseevich
Corresponding member of RAS
Professor
Doctor of physico-mathematical sciences (1980)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 1.07.1939
Keywords: rationality problem; birational rigidity; birational classification.
   
Main publications:
  1. V. A. Iskovskikh, “Trekhmernye mnogoobraziya Fano. I, II”, Izv. AN SSSR. Ser. matem., 41:3 (1977), 516–562  mathnet  mathscinet  zmath; 42:3 (1978), 506–549  mathnet  mathscinet  zmath
  2. V. A. Iskovskikh, Yu. I. Manin, “Trekhmernye kvartiki i kontrprimer k probleme Lyurota”, Matem. sb., 86(128):1(9) (1971), 140–166  mathnet  mathscinet  zmath
  3. V. A. Iskovskikh, “Faktorizatsiya biratsionalnykh otobrazhenii ratsionalnykh poverkhnostei s tochki zreniya teorii Mori”, UMN, 51:4 (1996), 3–72  mathnet  mathscinet  zmath
  4. V. A. Iskovskikh, “Biratsionalnaya zhestkost giperpoverkhnostei Fano v ramkakh teorii Mori”, UMN, 56:2 (2001), 3–86  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8454
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:iskovskikh.vasily-a
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=196727
http://elibrary.ru/author_items.asp?authorid=5416

Publications in Math-Net.Ru
1. Birational models and flips
V. A. Iskovskikh, V. V. Shokurov
Uspekhi Mat. Nauk, 60:1(361) (2005),  29–98
2. Two Nonconjugate Embeddings of the Group $S_3\times\mathbb Z_2$ into the Cremona Group
V. A. Iskovskikh
Tr. Mat. Inst. Steklova, 241 (2003),  105–109
3. On Shokurov's Work Prelimiting Flips
V. A. Iskovskikh
Tr. Mat. Inst. Steklova, 240 (2003),  21–42
4. b-Divisors and Functional Algebras According to Shokurov
V. A. Iskovskikh
Tr. Mat. Inst. Steklova, 240 (2003),  8–20
5. On the Fujita hypothesis
V. A. Iskovskikh
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  78–102
6. Singularities on minimal models of algebraic varieties
V. A. Iskovskikh
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  51–77
7. Теоремы обращения в нуль
V. A. Iskovskikh
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  34–50
8. Birational automorphisms of multidimensional algebraic manifolds
V. A. Iskovskikh, A. V. Pukhlikov
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 19 (2001),  5–139
9. Birational rigidity of Fano hypersurfaces in the framework of Mori theory
V. A. Iskovskikh
Uspekhi Mat. Nauk, 56:2(338) (2001),  3–86
10. A simple proof of the irrationality of a three-dimensional quartic
V. A. Iskovskikh
Mat. Zametki, 65:5 (1999),  667–673
11. On the rationality problem for algebraic threefolds
V. A. Iskovskikh
Tr. Mat. Inst. Steklova, 218 (1997),  190–232
12. Factorization of birational maps of rational surfaces from the viewpoint of Mori theory
V. A. Iskovskikh
Uspekhi Mat. Nauk, 51:4(310) (1996),  3–72
13. A rationality criterion for conic bundles
V. A. Iskovskikh
Mat. Sb., 187:7 (1996),  75–92
14. On the rationality of three-dimensional Del Pezzo fibrations
V. A. Iskovskikh
Trudy Mat. Inst. Steklov., 208 (1995),  128–138
15. Relations in the two-dimensional Cremona group over a nonclosed field
V. A. Iskovskikh, S. L. Tregub
Trudy Mat. Inst. Steklov., 207 (1994),  123–152
16. Relations in the two-dimensional Cremona group over a perfect field
V. A. Iskovskikh, F. K. Kabdikairov, S. L. Tregub
Izv. RAN. Ser. Mat., 57:3 (1993),  3–69
17. On birational automorphysms of rational surfaces
V. A. Iskovskikh, S. L. Tregub
Izv. Akad. Nauk SSSR Ser. Mat., 55:2 (1991),  254–281
18. On the rationality problem for conic bundles
V. A. Iskovskikh
Mat. Sb., 182:1 (1991),  114–121
19. Generators in the two-dimensional Kremona group over a nonclosed field
V. A. Iskovskikh
Trudy Mat. Inst. Steklov., 200 (1991),  157–170
20. A simple proof of a theorem of Gizatullin
V. A. Iskovskikh
Trudy Mat. Inst. Steklov., 183 (1990),  111–116
21. Algebraic surfaces
V. A. Iskovskikh, I. R. Shafarevich
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 35 (1989),  131–263
22. Double projection from a line on Fano threefolds of the first kind
V. A. Iskovskikh
Mat. Sb., 180:2 (1989),  260–278
23. Proof of a theorem on relations in the two-dimensional Cremona group
V. A. Iskovskikh
Uspekhi Mat. Nauk, 40:5(245) (1985),  255–256
24. Generators and relations in the groups of birational automorphisms of two classes of rational surfaces
V. A. Iskovskikh
Trudy Mat. Inst. Steklov., 165 (1984),  67–78
25. Minimal models of rational surfaces over arbitrary fields
V. A. Iskovskikh
Izv. Akad. Nauk SSSR Ser. Mat., 43:1 (1979),  19–43
26. Birational automorphisms of three-dimensional algebraic varieties
V. A. Iskovskikh
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12 (1979),  159–236
27. Anticanonical models of three-dimensional algebraic varieties
V. A. Iskovskikh
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 12 (1979),  59–157
28. Fano 3-folds. II
V. A. Iskovskikh
Izv. Akad. Nauk SSSR Ser. Mat., 42:3 (1978),  506–549
29. On Fano varieties of the first kind
V. A. Iskovskikh
Uspekhi Mat. Nauk, 33:3(201) (1978),  171–172
30. Fano 3-folds. I
V. A. Iskovskikh
Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977),  516–562
31. Geometry of algebraic varieties
I. V. Dolgachev, V. A. Iskovskikh
Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 12 (1974),  77–170
32. Verification of the Riemann hypothesis for certain local zeta-functions
V. A. Iskovskikh
Uspekhi Mat. Nauk, 28:3(171) (1973),  181–182
33. Birational properties of a surface of degree 4 in $\mathbf P^4_k$
V. A. Iskovskikh
Mat. Sb. (N.S.), 88(130):1(5) (1972),  31–37
34. A counterexample to the Hasse principle for a system of two quadratic forms in five variables
V. A. Iskovskikh
Mat. Zametki, 10:3 (1971),  253–257
35. Three-dimensional quartics and counterexamples to the Lüroth problem
V. A. Iskovskikh, Yu. I. Manin
Mat. Sb. (N.S.), 86(128):1(9) (1971),  140–166
36. Rational surfaces with a pencil of rational curves and with positive square of the canonical class
V. A. Iskovskikh
Mat. Sb. (N.S.), 83(125):1(9) (1970),  90–119
37. Rational surfaces with a pencil of rational curves
V. A. Iskovskikh
Mat. Sb. (N.S.), 74(116):4 (1967),  608–638
38. On birational forms of rational surfaces
V. A. Iskovskikh
Izv. Akad. Nauk SSSR Ser. Mat., 29:6 (1965),  1417–1433

39. Fedor Alekseevich Bogomolov (on his 60th birthday)
V. A. Vassiliev, Yu. G. Zarhin, V. A. Iskovskikh, D. B. Kaledin, Vik. S. Kulikov, Yu. I. Manin, D. O. Orlov, A. N. Parshin, I. R. Shafarevich
Uspekhi Mat. Nauk, 62:6(378) (2007),  193–197
40. Nikolai Mikhailovich Timofeev (obituary)
G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin
Uspekhi Mat. Nauk, 58:4(352) (2003),  135–138
41. Andrei Nikolaevich Tyurin (obituary)
F. A. Bogomolov, A. L. Gorodentsev, V. A. Iskovskikh, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, V. Ya. Pidstrigach, A. S. Tikhomirov, N. A. Tyurin, I. R. Shafarevich
Uspekhi Mat. Nauk, 58:3(351) (2003),  176–182
42. Preface
V. A. Iskovskikh, V. V. Shokurov
Tr. Mat. Inst. Steklova, 240 (2003),  5–7
43. Gennadii Vladimirovich Belyi (obituary)
F. A. Bogomolov, N. I. Dubrovin, V. A. Iskovskikh, V. S. Kulikov, A. N. Parshin, I. R. Shafarevich
Uspekhi Mat. Nauk, 57:5(347) (2002),  139–140
44. Aleksei Ivanovich Kostrikin (obituary)
È. B. Vinberg, E. S. Golod, E. I. Zel'manov, V. A. Iskovskikh, V. N. Latyshev, Yu. I. Manin, A. V. Mikhalev, A. N. Parshin, I. R. Shafarevich
Uspekhi Mat. Nauk, 56:3(339) (2001),  143–145
45. Sergei Mikhailovich Voronin (obituary)
G. I. Arkhipov, V. I. Blagodatskikh, A. A. Bolibrukh, V. A. Iskovskikh, A. A. Karatsuba, Yu. V. Prokhorov, A. T. Fomenko, V. N. Chubarikov, I. R. Shafarevich
Uspekhi Mat. Nauk, 53:4(322) (1998),  125–128
46. Valentin Evgen'evich Voskresenskii (on his 70th birthday)
V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, B. È. Kunyavskii, A. N. Parshin, S. A. Stepanov, I. R. Shafarevich
Uspekhi Mat. Nauk, 52:6(318) (1997),  201–202
47. Yurii Ivanovich Manin (on his 60th birthday)
V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich
Uspekhi Mat. Nauk, 52:4(316) (1997),  233–242
48. Valentin Evgen'evich Voskresenskii (on his sixtieth birthday)
V. A. Iskovskikh, A. A. Klyachko, A. I. Kostrikin, Yu. I. Manin, A. N. Tyurin, I. R. Shafarevich
Uspekhi Mat. Nauk, 43:2(260) (1988),  169–170

Presentations in Math-Net.Ru
1. О подгруппах простого порядка в двумерной группе Кремоны $Cr_2(Q)$
V. A. Iskovskikh
Seminar of the Department of Algebra
May 15, 2007 15:00
2. О классификации конечных подгрупп в группе Кремона. II
V. A. Iskovskikh
Seminar of the Department of Algebra
October 31, 2006
3. О классификации конечных подгрупп в группе Кремона
V. A. Iskovskikh
Seminar of the Department of Algebra
October 24, 2006
4. О двух несопряженных вложениях $S_3\times Z_2$ в группу Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
November 8, 2005
5. О двух несопряженных вложениях $S_3\times Z_2$ в группу Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
September 20, 2005
6. Подгруппы в группе Кремоны
V. A. Iskovskikh
Seminar of the Department of Algebra
May 31, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017